SciELO - Scientific Electronic Library Online

vol.36 issue3The circle pattern uniformization problemError analysis of a least squares pseudo-derivative moving least squares method author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


YANKSON, Ernest  and  ASSABIL, Samuel E.. Positive periodic solutions for neutral functional differential systems. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.423-434. ISSN 0716-0917.

We study the existence of positive periodic solutions of a system of neutral differential equations. In the process we construct two mappings in which one is a contraction and the other compact. A Krasnoselskii's fixed point theorem is then used in the analysis.

Keywords : Krasnoselskii; Neutral Functional differential System; Positive periodic solutions..

        · text in English     · English ( pdf )